American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Arno Berger, Leonid A. Bunimovich and Theodore P. Hill. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005) 197-219. MR 2098092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Walter Philipp. Empirical distribution functions and strong approximation theorems for dependent random variables. A problem of Baker in probabilistic number theory . Trans. Amer. Math. Soc. 345 (1994) 705-727. MR 1249469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William Bosch. Functions that preserve the uniform distribution of sequences . Trans. Amer. Math. Soc. 307 (1988) 143-152. MR 936809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Berend. Multi-invariant sets on tori . Trans. Amer. Math. Soc. 280 (1983) 509-532. MR 716835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1